# SDR R61A201309160918

- Difficulty date: September 16, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N116HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000183
- Aircraft time: 16,364 hours, 12,868 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, CORROSION ON R2 DOOR LOWER FWD STOP. MX R & R  DOOR STOP IAW AMM 52-12-23.
